# SDR 98FDEA00352

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT ILLUM'D DURING CLIMB W/LEFT PACK SUPPLIED BY NR 2 ENG, SWP PACK TO NR 1 ENG AND LIGHT STAYED ON, CLOSED NR 1 BAV AND LWR AFT BODY LIGHT WENT OUT.  INSPECTED LEFT AND RIGHT OVHT DETECTOR LOOPS, NO DEFECT, CLEANED PLUG SENSORS AND L/LOOP RAN NR 1 AND NR 2 ENG PER JRH W/BLEEDS ON, INSP'D AFT STAIRWELL NO LEAKS FOUND.  PERF'D HI PWR ENG RUN PER JRH TO VERIFY OPS OF L/AFT BODY OVHT SENSORS AFTER CLEANING OF CONNECTORS.  RAN ENG W/BLEEDS NR 1 AND 2 OPEN AND NR 1 AND 2 PACKS OPD, NO DEFECT, OK FOR SERVICE.
